Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 122, No. 1, January 2015

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.122.issue-01

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 1-2)
    DOI: 10.4169/amer.math.monthly.122.01.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.01.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. BOOK REVIEW
    • Reviews (pp. 83-88)
      The Mathematics of Encryption: An Elementary Introduction. By Margaret Cozzens and Steven J. Miller. American Mathematical Society, Providence, RI, 2013, xviii + 332 pp., ISBN 978-0-8218-8321-1, $49.00.
      Review by: Edward F. Schaefer
      DOI: 10.4169/amer.math.monthly.122.01.83
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.01.83
  6. MATHBIT
  7. DOI: 10.4169/amer.math.monthly.122.01.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.01.bm